MathSciNet Relay Station
MathSciNet bibliographic data
MR1990173 03C13 (05A15 41A60 60J10 60J20 60K35)
Bell, Jason P.; Burris, Stanley N. Asymptotics for logical limit laws: when the growth of the components is in an RT class. Trans. Amer. Math. Soc. 355 (2003), no. 9, 3777–3794.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement